# SDR 96UAL900883

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7291U
- Make and model: Boeing 727222
- Aircraft serial: 21569
- Engine: Pwa JT8D15
- System (JASC): 2710 · Aileron Control System
- Part: Control Syst
- Condition: Out Of Adjust
- Location: Ailerons
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON CONTROL WHEEL FORCES HAVE EXCESSIVE DEAD BAND OR LACK OF FEEL EITHER SIDE OF NEUTRAL IN LANDING CONFIGURATION. ESPECIALLY NOTICEABLE, ALSO STIFF.  *S/D*  AILERON SYSTEM RERIGGED.  AIRCRAFT TEST FLOWN AND THERE WAS NO EVIDENCE OF A DEAD BAND OR STIFFNESS IN THE AILERON SYSTEM.
